Questions.... Need help!!

by Ruby
(Houston, TX)

Hi,

I'm 40 years old and believe I've been in perimenopause for several years. I've just recently become aware of progesterone cream thanks to my very kind and open minded doctor. Unfortunately, he's only had me on 20mg twice a day (40mg total) for three months. I thought I was losing my mind! The anxiety, heart palpitations, extreme fatigue, etc. were becoming too much for me.

Luckily, I came upon your website while researching progesterone cream. Ironically, I thought the cream might be causing all of my horrible symptoms. I now see that it was the estrogen dominance causing all of my problems. Reading through the questions and comments has given me hope!

My question is this: I've been using about 150mg per day, divided into two doses, for about four days now. I feel great for a few hours.... my heart palpitations and anxiety ease up a great deal, which are my two biggest complaints. But I've noticed that the symptoms begin to return after lunch or early afternoon. Should I take more throughout the day? Or should I just increase the dosage in the morning and at night?

Just FYI... my period was due to start in two days, but I've started spotting as of this morning. I've decided to continue the cream through this cycle and the next. My symptoms are just making me miserable and I want to see them subside more than I want a normal cycle!

Thanks for taking the time to read this! You're an angel for all you do to help those of us in misery!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...